# SDR UALA2012060503110

- Difficulty date: June 4, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 53,560 hours, 20,099 cycles
- Engine: Iae V2527A5
- System (JASC): 5240 · Service Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLT, DOOR 2R DOOR ARMING LEVER IS NOT FLUSH, IT MOVES OUT SLIGHTLY.  CABIN PRESSURE LIGHT BLINKS.  REPEAT SAMC TEXT: ADJ OF TELEFLEX CABLE REQUIRED, FLOOR FITTINGS CLEANED AT SFO.  DOOR 2R FOUND SPRING ON FWD END OF GIRT BAR BINDING & HANGING UP WHEN OPEN & CLOSING DOOR IN DISARM MODE. ADJUSTED LOWER END TELEFLEX CABLE REF AMM. OP NORMAL.
